# SDR 2007FA0000050

- Difficulty date: January 10, 2007
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N9962U
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0362
- Engine: Lyc O320*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Attach Angle
- Part number: 510229615
- Condition: Cracked
- Location: Stabilizer
- Part time: 3,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ANGLE PN 5102296-15 AND PN 5102296-16, WERE FOUND CRACKED IN THE UPPER END OF THE ANGLE AS INSTALLED.  CAUSE OF CRACKING IS BELIEVED TO BE DUE TO HIGHT STRESS LOADS IN THIS AREA.  (K)
